Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Mar 27, 2025, 4:25 PM CDT for Hidalgo County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2025, 4:25 PM CDT (21:25 UTC)
- Expired
- Mar 27, 2025, 9:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 5:15 PM CDT | FLASH FLOOD | Pharr, TX | Several homes with unknown water depth inside. Time estimated. |
| Mar 27, 8:00 PM CDT | FLASH FLOOD | Mercedes, TX | Water rescues were underway in the City of Mercedes, according to the EMC of the County and City. Water depth unknown. Report time is for the rescues but not the start of the flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
440
WGUS54 KBRO 272125
FFWBRO
TXC215-272330-
/O.NEW.KBRO.FF.W.0004.250327T2125Z-250327T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
425 PM CDT Thu Mar 27 2025
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Southeastern Hidalgo County in deep south Texas...
* Until 630 PM CDT.
* At 425 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen. Additional rainfall amounts of
2 to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Edinburg, Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna,
Mercedes, Elsa, Progreso, Edcouch, La Villa, Maria Alicia P Munoz
Elementary School, Donna High School, Midway North, Donna Police
Department, Donna Public Library, Donna City Hall, Muniz and A.p.
Solis Middle School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2606 9787 2605 9797 2607 9798 2607 9803
2604 9804 2604 9807 2605 9807 2606 9808
2607 9808 2607 9813 2605 9815 2607 9818
2606 9820 2608 9822 2607 9825 2626 9815
2628 9830 2639 9825 2633 9786
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Garcia2 follow-up statements
650
WGUS54 KBRO 272319
FFWBRO
TXC215-280130-
/O.EXT.KBRO.FF.W.0004.000000T0000Z-250328T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
619 PM CDT Thu Mar 27 2025
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Southeastern Hidalgo County in deep south Texas...
* Until 830 PM CDT.
* At 619 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 8 inches of rain have fallen. Additional rainfall amounts of
2 to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Edinburg, Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna,
Mercedes, Elsa, Progreso, Edcouch, La Villa, Maria Alicia P Munoz
Elementary School, Donna High School, Midway North, Donna Police
Department, Donna Public Library, Donna City Hall, Muniz and A.p.
Solis Middle School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2606 9787 2605 9797 2607 9798 2607 9803
2604 9804 2604 9807 2605 9807 2606 9808
2607 9808 2607 9813 2605 9815 2607 9818
2606 9820 2608 9822 2607 9825 2626 9815
2628 9830 2639 9825 2633 9786
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Garcia381
WGUS54 KBRO 280042
FFWBRO
TXC215-280230-
/O.EXT.KBRO.FF.W.0004.000000T0000Z-250328T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
742 PM CDT Thu Mar 27 2025
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Southeastern Hidalgo County in deep south Texas...
* Until 930 PM CDT.
* At 742 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 8 inches of rain have fallen in the past 24 hours.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Edinburg, Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna,
Mercedes, Elsa, Progreso, Edcouch, La Villa, Maria Alicia P Munoz
Elementary School, Donna High School, Midway North, Donna Police
Department, Donna Public Library, Donna City Hall, Muniz and A.p.
Solis Middle School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2606 9787 2605 9797 2607 9798 2607 9803
2604 9804 2604 9807 2605 9807 2606 9808
2607 9808 2607 9813 2605 9815 2607 9818
2606 9820 2608 9822 2607 9825 2626 9815
2628 9830 2639 9825 2633 9786
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GarciaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 3:27 PM CDT, 58 minutes earlier.
Area forecast discussion, Mar 27, 3:27 PM CDT, 58 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Brownsville TX
327 PM CDT Thu Mar 27 2025
...New SHORT TERM, LONG TERM, MARINE...
.SHORT TERM...
(Tonight through Friday night)
Issued at 312 PM CDT Thu Mar 27 2025
*Key messages:
-Strong to severe thunderstorms continue to move through Deep
South Texas and the RGV throughout the evening and overnight
hours, bringing strong winds up to 60-70 mph, small hail,
frequent lightning and possible brief tornados.
-Additional flooding is likely throughout tonight.
-SPC indicates a Marginal (Level 1/4) risk of severe
thunderstorms for all of the region tonight and most of the ares
tomorrow morning.
-WPC highlights a Moderate/40% (level 3/4) chance of flooding for
tonight, which drops to a Marginal/at least 5% (level 1/4)
tomorrow morning.
-Rain and storms come to an end later tomorrow morning.
A very active weather situation continues for Deep South Texas as
the region continues to lie just downstream of a mid-to-upper level
shortwave trough axis, centered over central Mexico. As forecasted,
scattered to numerous strong to severe thunderstorms have continued
into today and up to the time of this writing. At present, two lines
of severe thunderstorms are moving through Kendedy, Hidalgo and
Starr County, with radar indicating winds up to 60 mph as well as
brief rotations, which could lead to isolated and brief tornados and
funnel clouds. The HRRR and RAP are in fair agreement that these
storms will continue to progress eastward throughout the remainder
of this evening, bringing strong and gusty winds of up to 60-70 mph,
very heavy rain, frequent lightning, small hail and further possible
brief storm circulations and/or brief tornadoes. Additional
development of storms and heavy rain is likely overnight behind
this first round of storms.
The Storm Prediction Center (SPC) carries a Marginal (level 1/5)
risk of severe thunderstorms for all of the County Warning Area
(CWA) overnight and into tomorrow morning, with the threat reducing
to a chance of non-severe thunderstorms for Zapata County by sunrise
tomorrow morning. Meanwhile, the Weather Prediction Center (WPC)
highlights a Moderate/40% (level 3/4) risk of rainfall exceeding
flash flood guidance for all of Deep South Texas with the exception
of Zapata County and far northwestern and far westward portions of
Jim Hogg and Starr counties, respectively. At this time, most of the
RGV only needs 1-2 inches of before reaching 100% ground saturation,
while the Northern Ranchlands varies considerably. Many locations of
the areas mentioned above already are at saturation. So, how much
more rain is expected? WPC indicates an additional 1-5 inches of
rain remains possible across most of the CWA before all is said and
done, with the bulk of the rain for the Northern Ranchlands and
Upper RGV falling through this evening and early night hours while
the Middle and Lower RGV and SPI receives the rain between the
early and late night hours tonight. Already, dual pol radar total
storm estimates indicate that most of the CWA has already received
at least 2-3 inches with swaths of Cameron, Starr and southern
portions of Jim Hogg and Brooks counties ranging between 7-9
inches, or more. The bright light at the end of the tunnel is that
dry conditions return by tomorrow evening.
Overnight temperatures will fall into the 60s tonight and tomorrow
night, with lows nearing 70 across portions of the RGV and the
beaches tomorrow night. Tomorrow, the trough continues to move over
and out of the CWA with breaks in the clouds possible by tomorrow
afternoon with high temperatures reaching into the low 80s across
the Northern Ranchlands and the Upper RGV as well as mid to upper
80s across the Middle and Lower RGV. Highs in the mid to upper 70s
are anticipated at the beaches.
&&
.LONG TERM...
(Saturday through next Thursday)
Issued at 312 PM CDT Thu Mar 27 2025
Loaded the NBM without significant adjustment. Drier, warmer weather
will prevail through the long term. The 500mb trough axis will swing
east of the region by Friday evening as a near zonal flow aloft
develops over the region.
There is a low chance (20 percent) of showers and thunderstorms
across the Gulf waters. Otherwise, rain-free conditions are expected
through the period. A weak cold front may approach the region Monday
into Tuesday before stalling. Overnight low temperatures start this
weekend in the 60s warming into the lower 70s by midweek. Very warm
to hot weather is forecast into late next week as strong ridging
builds over Mexico extending into south Texas. High temps will range
from the mid to upper 80s to lower 90s across much of the area on
Saturday, except for the 70s at the beaches. Daytime high temps are
expected to reach the low to mid 90s, except near the coast, across
much of the region Sunday through late week. Wednesday appears to be
the warmest day of the week, with high temps well into the 90s with
a few locations approaching the triple digits across the Rio Grande
Plains. Some heat index values next week may reach 100 degrees,
especially during the afternoon on Tuesday and Wednesday.|
&&
.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Thu Mar 27 2025
Currently, conditions vary widely from IFR at KMFE, VFR at KHRL
and MVFR at KBRO; a bit of clearing has worked its ways over KHRL
and KBRO at this time. However, to the northwest of all
aerodromes, strong to severe thunderstorms are forming a line.
There is some agreement among the HRRR and RAP models that this
line will work its way south and eastward throughout the afternoon
and early evening hours. Am expecting prevailing conditions to
gradually deteriorate, from west to east, to MVFR and, or, IFR
throughout this time frame as clouds build ahead of the storms. As
the storms arrive, expect conditions similar to this morning with
frequent lightning, strong and variable winds, heavy rain as well
as the potential for small hail. Overnight, further rounds of
thunderstorms and heavy rain are possible before clearing
throughout tomorrow morning after the final round of storms move
through.
&&
.MARINE...
Issued at 312 PM CDT Thu Mar 27 2025
Saturday through Tuesday night...We expect generally moderate
southeast winds through the period. Wave heights on the Gulf will
be slightly elevated over the weekend, with possible low end small
craft advisory conditions. Wave heights will decrease to moderate
as the new week begins.
Tonight through tomorrow night...Throughout the day up till now,
most of the stations across the Laguna Madre and buoy 42020 have
been reporting winds between 20 and 30 knots with higher gusts.
Several reliable short term models have suggested, mainly fresh to
strong southeasterly winds are expected to continue overnight and
into tomorrow morning. Due to the strong to severe thunderstorms
expected to arrive to the coastal waters throughout the evening and
overnight hours, in addition to a tightened pressure gradient, we
expect rounds of strong and gusty winds with heavy rainfall,
frequent lightning as well as possible small hail and potential
water spouts. Due to the wind and elevated seas, have issued a Small
Craft Advisory for all coastal waters till 1 PM Friday as
southeasterly winds of 15-25 knots with gusts to 35 knots (or
higher) and seas of 6-9 feet continue. Improvement is expected by
Friday afternoon with south-southeasterly winds becoming gentle to
moderate.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 69 82 70 86 / 80 60 0 0
HARLINGEN 65 84 66 89 / 90 60 0 0
MCALLEN 69 87 70 94 / 90 60 0 0
RIO GRANDE CITY 66 83 69 92 / 90 60 0 0
SOUTH PADRE ISLAND 68 77 69 78 / 80 60 10 0
BAYVIEW/PORT ISABEL 67 82 68 84 / 80 60 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Friday morning for TXZ248>255-351-353>355-
451-454-455.
High Rip Current Risk from 7 PM CDT this evening through Friday
evening for TXZ451-454-455.
GM...Small Craft Advisory until 1 PM CDT Friday for GMZ130-132-135-
150-155-170-175.
&&
SHORT TERM...65-Irish
LONG TERM....54-BHM
AVIATION...65-IrishIn the hours before
Special weather statement, Mar 27, 12:40 PM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1240 PM CDT Thu Mar 27 2025
TXZ252-271815-
Starr TX-
1240 PM CDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN STARR COUNTY
THROUGH 115 PM CDT...
At 1240 PM CDT, Doppler radar was tracking a strong thunderstorm near
Las Lomas, or near Rio Grande City, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Rosita, Starr County Memorial Hospital, La Puerta, Ringgold Middle
School, La Casita, La Victoria, Rio Grande City, Los Alvarez, Rio
Grande City--roma, and Fort Ringgold County Park.
This includes US Highway 83 between mile markers 814 and 832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2627 9872 2628 9872 2629 9871 2630 9873
2630 9875 2631 9875 2631 9874 2633 9875
2633 9878 2637 9880 2636 9888 2638 9892
2639 9893 2640 9895 2656 9873 2647 9848
2636 9854 2628 9870 2627 9871
TIME...MOT...LOC 1740Z 247DEG 23KT 2642 9875
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
88-RCLocal storm report, Mar 27, 2:01 PM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
201 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Flash Flood 4 SSW Combes 26.19N 97.76W
03/27/2025 Cameron TX Emergency Mngr
Emergency Management reported a closed road
due to flash flooding in Palm Valley near
the intersection of Queens Sago Dr and
Stuart Place Rd.
&&
ATELocal storm report, Mar 27, 2:08 PM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
208 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flash Flood 5 E Brownsville 25.93N 97.41W
03/27/2025 Cameron TX Emergency Mngr
Emergency Manager reported a stranded
vehicle on the road due to flash flooding.
&&
ATELocal storm report, Mar 27, 2:12 PM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
212 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM Flash Flood 4 E Brownsville 25.92N 97.41W
03/27/2025 Cameron TX Emergency Mngr
Emergency Manager reported water being
pumped out a house due to flash flooding.
&&
ATELocal storm report, Mar 27, 2:20 PM CDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
220 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Flash Flood 6 E La Gloria 26.71N 98.44W
03/27/2025 Starr TX Public
Public reported water getting into a
building.
&&
ATELocal storm report, Mar 27, 2:57 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
257 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Tstm Wnd Dmg Penitas 26.23N 98.45W
03/27/2025 Hidalgo TX Emergency Mngr
Emergency manager reported trees downs and
power outages.
&&
ATEThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:09 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 51 min |
| Mar 26, 7:49 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 41 min |
| Mar 26, 8:04 PM CDT | Special Weather Statement | BRO | Brooks | 41 min |
| Mar 26, 9:20 PM CDT | Special Weather Statement | BRO | Kenedy | 40 min |
| Mar 26, 11:33 PM CDT | Special Weather Statement | BRO | Hidalgo | 42 min |
| Mar 26, 11:50 PM CDT | Special Weather Statement | BRO | Zapata | 25 min |
| Mar 27, 12:23 AM CDT | Areal Flood Advisory | BRO | Willacy | 32 min |
| Mar 27, 1:44 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 2 hr |
| Mar 27, 2:06 AM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 114 min |
| Mar 27, 2:26 AM CDT | Special Weather Statement | BRO | Cameron | 34 min |
| Mar 27, 2:43 AM CDT | Special Weather Statement | BRO | Cameron | 32 min |
| Mar 27, 2:49 AM CDT | Rip Current Statement | BRO | Cameron, Kenedy, Willacy | 40 hr |
| Mar 27, 2:56 AM CDT | Special Marine Warning | BRO | 19 min | |
| Mar 27, 3:09 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Mar 27, 3:28 AM CDT | Special Weather Statement | BRO | Cameron | 32 min |
| Mar 27, 3:44 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Mar 27, 5:09 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 2 hr |
| Mar 27, 5:37 AM CDT | Areal Flood Advisory | BRO | Cameron | 113 min |
| Mar 27, 6:13 AM CDT | Special Weather Statement | BRO | Cameron | 47 min |
| Mar 27, 6:33 AM CDT | Areal Flood Advisory | BRO | Cameron | 117 min |
| Mar 27, 7:05 AM CDT | Special Weather Statement | BRO | Cameron | 40 min |
| Mar 27, 7:10 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 50 min |
| Mar 27, 7:31 AM CDT | Special Weather Statement | BRO | Zapata | 59 min |
| Mar 27, 7:56 AM CDT | Special Marine Warning | BRO | 34 min | |
| Mar 27, 8:29 AM CDT | Special Weather Statement | BRO | Zapata | 46 min |
| Mar 27, 8:31 AM CDT | Special Weather Statement | BRO | Starr | 44 min |
| Mar 27, 8:40 AM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Mar 27, 8:45 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr | 3 hr |
| Mar 27, 8:59 AM CDT | Special Weather Statement | BRO | Jim Hogg | 46 min |
| Mar 27, 9:17 AM CDT | Small Craft Advisory | BRO | 28 hr | |
| Mar 27, 10:00 AM CDT | Special Weather Statement | BRO | Brooks | 45 min |
| Mar 27, 10:37 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 3 hr |
| Mar 27, 11:01 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Mar 27, 11:15 AM CDT | Special Weather Statement | BRO | Zapata | 45 min |
| Mar 27, 11:29 AM CDT | Special Weather Statement | BRO | Starr | 31 min |
| Mar 27, 11:35 AM CDT | Areal Flood Warning | BRO | Cameron | 3 hr |
| Mar 27, 11:39 AM CDT | Special Weather Statement | BRO | Brooks | 36 min |
| Mar 27, 12:01 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Starr | 44 min |
| Mar 27, 12:34 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy | 41 min |
| Mar 27, 12:40 PM CDT | Special Weather Statement | BRO | Starr | 35 min |
| Mar 27, 1:09 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Kenedy, Willacy | 36 min |
| Mar 27, 1:16 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 44 min |
| Mar 27, 1:32 PM CDT | Tornado Warning | BRO | Hidalgo, Starr | 15 min |
| Mar 27, 1:34 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 13 hr |
| Mar 27, 1:38 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Kenedy, Willacy | 19 min |
| Mar 27, 1:53 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 52 min |
| Mar 27, 2:22 PM CDT | Tornado Warning | BRO | Hidalgo | 23 min |
| Mar 27, 2:33 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 42 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 40 min |
| Mar 27, 3:09 PM CDT | Tornado Warning | BRO | Hidalgo | 8 min |
| Mar 27, 3:21 PM CDT | Flash Flood Warning | BRO | Hidalgo | 6 hr |
| Mar 27, 3:22 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 3 hr |
| Mar 27, 3:42 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 63 min |
| Mar 27, 3:45 PM CDT | Tornado Warning | BRO | Hidalgo | 30 min |
| Mar 27, 4:21 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 54 min |
| Mar 27, 5:07 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 68 min |
| Mar 27, 5:11 PM CDT | Tornado Warning | BRO | Hidalgo | 12 min |
| Mar 27, 5:23 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo | 37 min |
| Mar 27, 5:30 PM CDT | Special Marine Warning | BRO | 45 min | |
| Mar 27, 5:50 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo | 40 min |
| Mar 27, 6:01 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 7 hr |
| Mar 27, 6:05 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 40 min |
| Mar 27, 6:13 PM CDT | Special Weather Statement | BRO | Willacy | 47 min |
| Mar 27, 6:14 PM CDT | Special Marine Warning | BRO | 46 min | |
| Mar 27, 6:23 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| Mar 27, 6:37 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 38 min |
| Mar 27, 6:38 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 30 min |
| Mar 27, 6:49 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 41 min |
| Mar 27, 6:58 PM CDT | Special Marine Warning | BRO | 47 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.